I just started Lexapro last week. I am very concerned about weight gain. I was wondering is anyone could share their experiences. Did you lose or gain? And in what time period. Did you get gain energy? lose energy? How was your diet?
I gained weight the first time I was on it, so I stopped for about a year. I lost the weight, and re-started a few weeks ago. I've also been exercising daily to help counter the effect. Also, I feel hungry much more often, so I still try to eat like I was before, and let the hunger ride a while.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is the weight gain with lexapro( 20 Mg) for real? As soon as my dosage was increased, I have gained?
Posted 19 Dec 2011 • 2 answers
Posted 16 Nov 2014 • 1 answer
Posted 23 Aug 2016 • 0 answers
Posted 6 Jul 2017 • 0 answers
Prazosin - I suddenly stopped taking this medication, in 2 weeks I lost some of the weight I gained?
Posted 3 Oct 2017 • 0 answers